Alert archive / Iowa / Tornado Warnings in 2019

Tornado Warning 26, NWS Quad Cities, IA

May 29, 2019Johnson County, Linn County, Iowa

NWS Quad Cities, IA issued this tornado warning at May 29, 2019, 8:31 PM CDT for Johnson County, Linn County, Iowa. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2019, 8:31 PM CDT (01:31 UTC)
Expired
May 29, 2019, 9:03 PM CDT
In force
32 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Johnson County, IA, Linn County, IA

The radar

The Quad Cities radar (KDVN), 78 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 9:00 PM CDTHAIL 0.71 Ese Mount Vernon, IAALSO ESTIMATED WINDS APPROACHING 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2019-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 614 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2019-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
614 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
778 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

260 
WFUS53 KDVN 300131
TORDVN
IAC103-113-300215-
/O.NEW.KDVN.TO.W.0026.190530T0131Z-190530T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Quad Cities IA/IL
831 PM CDT Wed May 29 2019

The National Weather Service in the Quad Cities has issued a

* Tornado Warning for...
  Northeastern Johnson County in east central Iowa...
  Southeastern Linn County in east central Iowa...

* Until 915 PM CDT.
    
* At 831 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Shueyville, or 9 miles south of Cedar Rapids,
  moving east at 20 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Lake Macbride State Park around 835 PM CDT.
  Ely around 840 PM CDT.
  Solon around 845 PM CDT.
  Mount Vernon and Lisbon around 905 PM CDT.

Other locations impacted by this tornadic thunderstorm include Twin
View Heights, Sandy Beach Camp Ground, Cou Falls and Sutliff.

This includes Interstate 380 between mile markers 8 and 12.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4195 9137 4190 9136 4189 9136 4188 9137
      4177 9137 4180 9170 4186 9172
TIME...MOT...LOC 0131Z 254DEG 19KT 4184 9161 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Gibbs
4 follow-up statements
858 
WWUS53 KDVN 300140
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
840 PM CDT Wed May 29 2019

IAC103-113-300215-
/O.CON.KDVN.TO.W.0026.000000T0000Z-190530T0215Z/
Johnson IA-Linn IA-
840 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN JOHNSON AND SOUTHEASTERN LINN COUNTIES...
    
At 840 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Lake Macbride State Park, or 11 miles southeast of
Cedar Rapids, moving east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Solon around 845 PM CDT.
  Mount Vernon and Lisbon around 905 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Sutliff, Twin View Heights and Sandy Beach Camp Ground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4195 9137 4190 9136 4189 9136 4188 9137
      4177 9137 4181 9163 4188 9165
TIME...MOT...LOC 0140Z 259DEG 19KT 4184 9155 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Gibbs
189 
WWUS53 KDVN 300150
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
850 PM CDT Wed May 29 2019

IAC103-113-300215-
/O.CON.KDVN.TO.W.0026.000000T0000Z-190530T0215Z/
Johnson IA-Linn IA-
850 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN JOHNSON AND SOUTHEASTERN LINN COUNTIES...
    
At 850 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Solon, or 12 miles west of Mechanicsville, moving
east at 20 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Mount Vernon and Lisbon around 905 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Sutliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4195 9137 4190 9136 4189 9136 4188 9137
      4177 9137 4180 9154 4191 9153
TIME...MOT...LOC 0150Z 259DEG 19KT 4185 9148 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Gibbs
340 
WWUS53 KDVN 300158
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
858 PM CDT Wed May 29 2019

IAC103-113-300215-
/O.CON.KDVN.TO.W.0026.000000T0000Z-190530T0215Z/
Johnson IA-Linn IA-
858 PM CDT Wed May 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM CDT FOR
NORTHEASTERN JOHNSON AND SOUTHEASTERN LINN COUNTIES...
    
At 858 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Lisbon, or 7 miles southwest of Mechanicsville,
moving east at 25 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Johnson and southeastern Linn Counties, including the
following locations... Sutliff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4189 9136 4188 9137 4181 9137 4184 9151
      4188 9150 4191 9136
TIME...MOT...LOC 0158Z 269DEG 23KT 4185 9139 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Gibbs
165 
WWUS53 KDVN 300203
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
903 PM CDT Wed May 29 2019

IAC103-113-300211-
/O.CAN.KDVN.TO.W.0026.000000T0000Z-190530T0215Z/
Johnson IA-Linn IA-
903 PM CDT Wed May 29 2019

...THE TORNADO WARNING FOR NORTHEASTERN JOHNSON AND SOUTHEASTERN LINN
COUNTIES IS CANCELLED...
    
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.  However
small hail, gusty winds and heavy rain are still possible with this
thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.

LAT...LON 4189 9136 4188 9137 4181 9137 4184 9151
      4188 9150 4191 9136
TIME...MOT...LOC 0200Z 254DEG 19KT 4186 9137 

$$

Gibbs

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this tornado warning went out at May 29, 7:28 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 29, 7:28 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
728 PM CDT Wed May 29 2019

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 255 PM CDT Wed May 29 2019

18Z surface data has a weak low between KDSM and KAIO. A frontal
boundary runs east southeast from the low across southern Iowa and
into central Illinois. Dew points were in the 40s and 50s from the
Great Lakes into the northern Plains. Near and south of the frontal
boundary dew points were in the 60s and 70s.

&&

.SHORT TERM...(This Evening through Thursday)
ISSUED AT 255 PM CDT Wed May 29 2019

Will be hoisting a new flash flood watch for tonight. The risk area
is thoroughly saturated and even 0.5 inches of water has the
potential to create significant problems. The areal coverage may or
may not change as storms evolve tonight.

Considerable cloud cover during the day may prevent convection from
developing prior to sunset. Any convection that does develop will be
isolated in nature.

Tonight the weak low in central Iowa will slowly move east southeast
as an upper level disturbance moves north from the Plains. The
combination of these features will allow thunderstorms to develop
that will organize into another storm complex with the best chances
of rain along and east of the Mississippi.

Last night large scale features dominated the production of heavy
rain. Tonight storm scale processes will dominate. Thus the area of
heavy rainfall will be much smaller. Storms tonight will have the
potential to produce 1 to possibly 1.5 inches of rain in a more
localized area.

Late tonight rain will slowly end from west to east with most areas
west of the Mississippi dry by sunrise.

Thursday morning areal coverage of the rain will continue to
decrease during the morning hours. By late morning and during the
afternoon an upper level low will slowly move across the area. This
upper low is expected to generate new convection during the
afternoon hours.

.LONG TERM...(Thursday Night through Wednesday)
ISSUED AT 255 PM CDT Wed May 29 2019

The extreme active weather will have a break from Thursday night
through Friday, as a warm airmass spreads into the region, and flow
aloft transitions to northwest flow. After a mainly clear night in
the mid to upper 50s, Friday appears deeply mixed, and warm.  Highs
with dry ground could easily have topped 90 in that pattern, but
with such incredibly wet soils, will go under this potential, with
lower to mid 80s. Friday night, and Saturday, northwest flow will
bring the threat for showers and thunderstorms, but these should be
quick movers and offer much less of a heavy rain threat. Pending
coverage tonight, this could offer an isolated heavy rain threat,
but may also be benign.

The remainder of the forecast is mainly dry, but with low
confidence. Northwest flow any time of year will bring fast moving
chances for rain, that are not widespread in the region, thus pops
tend to be low until we know timing and path. That can be said for
the period from Saturday through Wednesday. Highs will average near
to below normal, with good drying potential outside of rain chances.
For some, this could be week that may allow for some field work.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday Evening)
ISSUED AT 730 PM CDT Wed May 29 2019

Scattered thunderstorms this evening into the overnight hours,
then redeveloping Thursday afternoon. Southeast to south winds
becoming west by Thursday.

&&

.HYDROLOGY...
Issued at 1127 AM CDT Wed May 29 2019

Extremely heavy and widespread rain fell in the past 24 hours,
resulting in significant rises on virtually all area rivers. This
was forecast, but is normal for excessive rain events, there was a
stripe of heavy rain that exceeded the smoothed out forecast
rainfall, which in this case fell between Highway 30 and Highway
34 in Iowa and Illinois. Flash flooding was widespread, and
continues as areal flooding in some locations. This will be the
case until water reaches into rivers. As time goes on, the areal
flooding will be more spotty.

That said, there remains shower and thunderstorm potential into
tonight. Depending on the coverage of storms, another heavy rain
stripe is possible along and east of the Mississippi River
tonight. If that falls into the Rock River basin, this would
increase the flood crest there, and possibly cause higher crest on
the Mississippi River in the Quad Cities through Muscatine.

Yesterday's rain and earlier rains have brought Major flooding to
the Des Moines River from Keosaqua through St. Francisville. That
input combined with local flash flood run off to bring a rapid
rise (continuing through now), on the Mississippi River from
Burlington through Keokuk and Gregory Landing. As the Des Moines
River falls tomorrow, the decreasing input should result in a flat
crest in that area. The inputs upstream from routed water are
significant, but the decreasing Des Moines will limit the rises
after today.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Thursday morning for Des Moines-Henry
     IA-Lee-Louisa-Muscatine-Scott.

IL...Flash Flood Watch through Thursday morning for Hancock-Henderson-
     Henry IL-McDonough-Mercer-Rock Island-Warren-Whiteside.

MO...Flash Flood Watch through Thursday morning for Clark.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...Ervin
AVIATION...Haase
HYDROLOGY...Ervin
Hazardous weather outlook, May 29, 3:29 PM CDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
329 PM CDT Wed May 29 2019

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-302030-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
329 PM CDT Wed May 29 2019

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

The Storm Prediction Center has a slight risk of severe storms
mainly south of a line from Kirksville, Missouri to Sterling,
Illinois. North of this line there is a marginal risk of severe
storms.

If severe storms develop the primary risks would be damaging winds
and large hail. The most likely time frame would be 7 to Midnight.

Thunderstorms tonight will bring a locally heavy rain and flash
flood risk, due to the incredibly wet soil conditions. A flash
flood watch is in effect until 7 AM Thursday morning for areas
near the Mississippi River, and south of Highway 30.

Area rivers are experiencing flooding. Please see the latest
Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

While flooding will continue through the period, no significant
hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this afternoon and evening
south of a line from Kirksville, Missouri to Sterling, Illinois.
Rainfall reports over 1 inch and flash flood reports are
appreciated.

Wolf/Ervin

In the hours before

Local storm report, May 29, 7:26 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
726 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     FUNNEL CLOUD     2 E MARENGO             41.80N 92.03W
05/29/2019                   IOWA               IA   PUBLIC

            A FUNNEL IS DISSIPATING AND REFORMING.

&&

DC
Local storm report, May 29, 7:27 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
727 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     HAIL             2 WNW WEST AMANA        41.82N 92.01W
05/29/2019  E0.88 INCH       IOWA               IA   TRAINED SPOTTER

            PEA TO NICKEL HAIL.

&&

DC
Local storm report, May 29, 7:40 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
740 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             1 W AUGUSTA             40.23N 90.97W
05/29/2019  M1.00 INCH       HANCOCK            IL   TRAINED SPOTTER

            SOME HAIL STONES NEAR QUARTER SIZE.

&&

PS
Local storm report, May 29, 8:06 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
806 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     FUNNEL CLOUD     5 SE VICTOR             41.68N 92.24W
05/29/2019                   IOWA               IA   TRAINED SPOTTER

            FUNNEL CLOUD POSSIBLY TOUCHING THE GROUND.

&&

DC
Local storm report, May 29, 8:13 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
813 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TORNADO          2 N MIDDLE AMANA        41.84N 91.91W
05/29/2019                   IOWA               IA   EMERGENCY MNGR

            POSSIBLE TORNADO TOUCH DOWN. TIME ESTIMATED
            USING RADAR.

&&

DC
Local storm report, May 29, 8:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
830 PM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             4 ENE CEDAR RAPIDS MUNI 41.91N 91.65W
05/29/2019  E0.25 INCH       LINN               IA   TRAINED SPOTTER

&&

PS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:08 PM CDTSpecial Weather StatementDVNBenton37 min
May 29, 7:11 PM CDTTornado WarningDVNBenton, Iowa, Johnson, Linn49 min
May 29, 7:18 PM CDTTornado WarningDVNIowa42 min
May 29, 7:53 PM CDTTornado WarningDVNIowa, Johnson, Linn52 min
May 29, 8:04 PM CDTTornado Warning Tornado observedDVNIowa22 min
May 29, 8:08 PM CDTTornado WarningDVNIowa, Johnson, Washington52 min
May 29, 8:18 PM CDTFlash Flood WarningDVNBenton, Iowa, Johnson, Linn6 hr
May 29, 8:50 PM CDTFlash Flood WarningDVNDes Moines, Lee6 hr
May 29, 9:00 PM CDTSevere Thunderstorm WarningDVNCedar, Johnson, Jones, Linn75 min
May 29, 9:48 PM CDTFlash Flood WarningDVNDes Moines, Henry, Johnson, Lee, Louisa5 hr
May 29, 10:09 PM CDTSevere Thunderstorm WarningDVNCedar, Clinton, Jones66 min
May 29, 10:15 PM CDTFlash Flood WarningDVNCedar, Clinton, Jackson, Jones, Scott6 hr
May 29, 10:31 PM CDTFlash Flood WarningDVNMuscatine, Scott4 hr
May 29, 10:37 PM CDTSevere Thunderstorm WarningDVNClinton53 min
May 30, 3:04 AM CDTAreal Flood WarningDVNDes Moines, Henry, Jefferson, Lee, Louisa, Van Buren and 1 more33 hr

Nearby

Tornado Warnings in Iowa, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.